# SDR QXEA2009111600948

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,922 hours, 21,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH ALL GEAR LIGHTS OUT, BETWEEN 140KTS AND 150 KTS WE RECEIVED LT GEAR DOOR AMBER LIGHT, LT GEAR UNSAFE RED LIGHT AND A GEAR DISAGREE LIGHT FOR ABOUT 2 SECONDS.  REMOVED/REPLACED LT MLG UPLOCK PROX SENSOR, ALL OPS CHECKS GOOD, BOTH FUNCTIONAL TEST OF MLG PRIMARY EXTENSION/RETRACTION IAW AMM TASK 32-31-00-720-801 AND ALTERNATE EXTENSION OPS TEST IAW AMM TASK 32-34-00-710-801. RETURNED TO SERVICE.
